Alert archive / Oklahoma / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Apr 30, 2011, 3:19 AM CDT for 7 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 30, 2011, 7:00 PM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2011, 3:19 AM CDT (08:19 UTC)
- In effect from
- Apr 30, 2011, 7:00 PM CDT
- Expired
- May 2, 2011, 8:28 PM CDT
- In force
- 49 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2599 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 518 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374 WGUS64 KTSA 300819 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 319 AM CDT SAT APR 30 2011 ARZ020-029-OKZ049-053-075-076-302100- /O.NEW.KTSA.FF.A.0002.110501T0000Z-110502T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU 319 AM CDT SAT APR 30 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...LATIMER...LE FLORE AND PUSHMATAHA. * FROM THIS EVENING THROUGH MONDAY MORNING * A FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION TODAY...AND EVENTUALLY STALL ACROSS NORTHERN TEXAS INTO SOUTHERN ARKANSAS. DEEP MOISTURE POOLED NORTH OF THE FRONT COMBINED WITH IMPULSES IN THE SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. * MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS RECEIVED BETWEEN 3 AND 7 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WHICH MAY RESULT IN QUICK RUNOFF AND POSSIBLE FLASH FLOODING OVER THE ALREADY SATURATED GROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
9 follow-up statements
619 WGUS64 KTSA 302011 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 311 PM CDT SAT APR 30 2011 ARZ002-010-011-019-OKZ069-072>074-010415- /O.EXA.KTSA.FF.A.0002.110501T0000Z-110502T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-ADAIR-SEQUOYAH-PITTSBURG- HASKELL- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...STILWELL... SALLISAW...MCALESTER...STIGLER 311 PM CDT SAT APR 30 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...CARROLL...CRAWFORD...MADISON AND WASHINGTON. IN OKLAHOMA...ADAIR...HASKELL...PITTSBURG AND SEQUOYAH. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * A FRONTAL BOUNDARY WILL CONTINUE TO PUSH THROUGH THE REGION LATE THIS AFTERNOON AND EVENING...AND EVENTUALLY STALL ACROSS NORTHERN TEXAS INTO SOUTHERN ARKANSAS. DEEP MOISTURE POOLED NORTH OF THE FRONT...COMBINED WITH IMPULSES IN THE SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS FROM LATE TONIGHT THROUGH SUNDAY NIGHT. * MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS RECEIVED BETWEEN 3 AND 7 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WHICH MAY RESULT IN QUICK RUNOFF AND POSSIBLE FLASH FLOODING OVER THE ALREADY SATURATED GROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$ ARZ020-029-OKZ049-053-075-076-010415- /O.CON.KTSA.FF.A.0002.110501T0000Z-110502T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU 311 PM CDT SAT APR 30 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS... FRANKLIN AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW... LATIMER...LE FLORE AND PUSHMATAHA. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * A FRONTAL BOUNDARY WILL CONTINUE TO PUSH THROUGH THE REGION LATE THIS AFTERNOON AND EVENING...AND EVENTUALLY STALL ACROSS NORTHERN TEXAS INTO SOUTHERN ARKANSAS. DEEP MOISTURE POOLED NORTH OF THE FRONT...COMBINED WITH IMPULSES IN THE SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS FROM LATE TONIGHT THROUGH SUNDAY NIGHT. * PORTIONS OF EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS RECEIVED BETWEEN 5 AND 10 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WHICH MAY RESULT IN QUICK RUNOFF AND POSSIBLE FLASH FLOODING OVER THE ALREADY SATURATED GROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
330 WGUS64 KTSA 010740 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 240 AM CDT SUN MAY 1 2011 ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-012100- /O.CON.KTSA.FF.A.0002.000000T0000Z-110502T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK... CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 240 AM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH MONDAY MORNING * A FRONTAL BOUNDARY STRETCHED ACROSS NORTHERN TEXAS INTO CENTRAL ARKANSAS EARLY THIS MORNING. DEEP MOISTURE POOLED NORTH OF THE FRONT...COMBINED WITH IMPULSES IN THE SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS AND A FEW THUNDERSTORMS THIS MORNING THROUGH SUNDAY NIGHT. * MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS RECEIVED BETWEEN 5 AND 10 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN ADDITIONAL 2 TO 3 INCHES OF RAIN...WITH LOCALLY HEAVIER AMOUNTS...WILL BE POSSIBLE THIS MORNING THROUGH SUNDAY NIGHT WHICH MAY RESULT IN QUICK RUNOFF AND POSSIBLE FLASH FLOODING OVER THE ALREADY SATURATED GROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
464 WGUS64 KTSA 011535 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1035 AM CDT SUN MAY 1 2011 ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-012345- /O.EXT.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK... CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1035 AM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE MONDAY NIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH LATE MONDAY NIGHT * A STALLED FRONT FROM TEXAS TO ARKANSAS AND A WAVE OF LOW PRESSURE MOVING UP THE FRONT WILL CONTINUE TO PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH MONDAY. THE FRONT WILL HAVE SHIFTED ENOUGH TO THE EAST BY MONDAY EVENING THAT THE RAIN WILL BEGIN TO END. * RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA THROUGH MONDAY EVENING...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAIN WILL RESULT IN AREAS OF FLASHING FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
908 WGUS64 KTSA 011958 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT SUN MAY 1 2011 ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-020900- /O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK... CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 258 PM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * THROUGH LATE MONDAY NIGHT * A STALLED FRONT STRETCHING FROM TEXAS TO ARKANSAS AND WAVES OF UPPER LEVEL DISTURBANCES MOVING UP THE FRONT WILL CONTINUE TO PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO MONDAY NIGHT. THE FRONT WILL HAVE SHIFTED ENOUGH TO THE EAST BY TUESDAY MORNING THAT THE RAIN WILL HAVE ENDED. * RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN AREAS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
826 WGUS64 KTSA 012035 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 335 PM CDT SUN MAY 1 2011 ARZ001-OKZ068-020445- /O.EXA.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CHEROKEE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...TAHLEQUAH 335 PM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON. IN EAST CENTRAL OKLAHOMA... CHEROKEE. * THROUGH LATE MONDAY NIGHT * A STALLED FRONT STRETCHING FROM TEXAS TO ARKANSAS AND WAVES OF UPPER LEVEL DISTURBANCES MOVING UP THE FRONT WILL CONTINUE TO PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO MONDAY NIGHT. THE FRONT WILL HAVE SHIFTED ENOUGH TO THE EAST BY TUESDAY MORNING THAT THE RAIN WILL HAVE ENDED. * RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN AREAS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-020445- /O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK... CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 335 PM CDT SUN MAY 1 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH LATE MONDAY NIGHT * A STALLED FRONT STRETCHING FROM TEXAS TO ARKANSAS AND WAVES OF UPPER LEVEL DISTURBANCES MOVING UP THE FRONT WILL CONTINUE TO PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO MONDAY NIGHT. THE FRONT WILL HAVE SHIFTED ENOUGH TO THE EAST BY TUESDAY MORNING THAT THE RAIN WILL HAVE ENDED. * RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN AREAS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
869 WGUS64 KTSA 020813 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 313 AM CDT MON MAY 2 2011 ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072>076-022100- /O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 313 AM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE... PITTSBURG...PUSHMATAHA AND SEQUOYAH. * THROUGH LATE TONIGHT * AREAS OF SHOWERS AND THUNDERSTORMS ACROSS NORTH TEXAS WILL LIFT NORTHEAST ACROSS MOST OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TODAY. PERIODS OF HEAVY RAINFALL WILL OCCUR...WITH PRECIPITATION TAPERING OFF MONDAY NIGHT. * RAINFALL OF 1 TO 2 INCHES IS FORECAST ACROSS THE WATCH AREA INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN AREAS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
580 WGUS64 KTSA 022001 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 301 PM CDT MON MAY 2 2011 ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072>076-030700- /O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 301 PM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE... PITTSBURG...PUSHMATAHA AND SEQUOYAH. * UNTIL 2 AM CDT TUESDAY * SHOWERS AND ISOLATED THUNDERSTORMS ARE CONTINUING TO MOVE EASTWARD THIS AFTERNOON. HEAVY RAIN WILL LIKELY COME TO AN END DURING THE MID TO LATE EVENING HOURS ACROSS MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. * RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES...HAVE OCCURRED DURING THE PAST TWO DAYS ACROSS THE WATCH AREA...AND AN ADDITIONAL QUARTER TO HALF AN INCH WILL BE POSSIBLE DURING THE OVERNIGHT HOURS TONIGHT. THIS ON TOP OF THE RECENT HEAVY RAINS COULD RESULT IN ADDITIONAL AREAS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
076 WGUS64 KTSA 022242 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 542 PM CDT MON MAY 2 2011 OKZ049-053-068-073>075-022345- /O.CAN.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-CHEROKEE-PITTSBURG-HASKELL-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...TAHLEQUAH... MCALESTER...STIGLER...WILBURTON 542 PM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. HEAVY RAIN HAS ENDED IN EAST CENTRAL AND SOUTHEAST OKLAHOMA. $$ ARZ001-002-010-011-019-020-029-OKZ069-072-076-030645- /O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...STILWELL... SALLISAW...POTEAU 542 PM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...LE FLORE AND SEQUOYAH. * UNTIL 2 AM CDT TUESDAY * SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO MOVE EAST EARLY THIS EVENING. HEAVY RAIN WILL COME TO AN END DURING THE EVENING HOURS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. * RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES...HAVE OCCURRED DURING THE PAST TWO DAYS ACROSS THE WATCH AREA...AND AN ADDITIONAL QUARTER TO HALF AN INCH WILL BE POSSIBLE DURING THE OVERNIGHT HOURS TONIGHT. THIS ON TOP OF THE RECENT HEAVY RAINS COULD RESULT IN ADDITIONAL AREAS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL CONDITIONS CLOSELY. MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
691 WGUS64 KTSA 030128 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 828 PM CDT MON MAY 2 2011 ...THE HEAVY RAIN THREAT HAS ENDED FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... .ONLY LIGHT RAIN REMAINS IN NORTHWEST ARKANSAS THIS EVENING AND THE RAIN WILL EXIT THE AREA BEFORE 1 AM. ARZ001-002-010-011-019-020-029-OKZ069-072-076-030230- /O.CAN.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...STILWELL... SALLISAW...POTEAU 828 PM CDT MON MAY 2 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. ALTHOUGH SOME STREAMS AND CREEKS WILL REMAIN HIGH OVERNIGHT...THE THREAT OF FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 3:19 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 30, 3:19 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
319 AM CDT SAT APR 30 2011
.DISCUSSION...
COLD FRONT CURRENTLY ENTERING NW OK WILL MOVE INTO ERN OK DURING THE
AFTERNOON...EVENTUALLY SLOWING AS SFC PRESSURES LOWER ACROSS NRN TX.
MOISTURE RETURN IS WELL UNDERWAY...WITH STRATUS DECK SURGING NWD
ACROSS ERN TX. CLOUDS WILL EVENTUALLY MOVE INTO MOST OF THE FORECAST
AREA DURING THE MORNING...WITH SFC DEWPOINTS RISING INTO THE 60S
DURING THE AFTERNOON. HAVE MAINTAINED LOW POPS THIS AFTERNOON FOR
FAR ERN OK/WRN AR...ALTHOUGH NOTED THAT THE NAM HOLDS OFF ON
DEVELOPING CONVECTIVE PRECIP UNTIL WELL AFTER 00Z...INDICATIVE OF A
VERY STOUT CAP. PRECIP CHANCES WILL INCREASE LATER TONIGHT...AS THE
LOW-LEVEL JET INTERACTS WITH THE SFC FRONT DRAPED ACROSS SERN OK.
00Z MODELS ARE IN GENERAL AGREEMENT WITH PLACEMENT OF PRECIP LATE
TONIGHT...ALTHOUGH HAVE LEANED MORE TOWARD THE WETTER GFS/ECMWF
SOLUTION.
BY SUNDAY...WAVY FRONTAL BOUNDARY WILL BE LOCATED JUST TO OUR
S...STRETCHING FROM SRN AR INTO NERN TX. WITH DEEP MOISTURE POOLED N
OF THE BOUNDARY (PWS AROUND 1.5-1.75 INCHES) AND PERSISTENT SWLY
FLOW ALOFT PARALLELING THE FRONT...SHOULD SEE PERIODS OF SHOWERS/FEW
THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT...PRIMARILY ACROSS FAR SERN
OK/WCNTRL AR. THIS AREA HAS ALREADY SEEN 3-7 INCHES OF RAIN OVER THE
PAST WEEK...AND WILL ISSUE A FLASH FLOOD WATCH FOR TONIGHT THROUGH
SUNDAY NIGHT.
OVERALL SEVERE WEATHER THREAT APPEARS LIMITED LATE TONIGHT THROUGH
SUNDAY. COULD SEE SOME MARGINALLY SEVERE HAIL WITH STRONGER
THUNDERSTORMS THAT DEVELOP N OF THE FRONT...MAINLY ACROSS FAR SERN
OK. HIGHEST SEVERE WEATHER THREAT...HOWEVER...SHOULD REMAIN JUST SE
OF THE FORECAST AREA.
PRECIP IS EXPECTED TO LINGER INTO MONDAY BEFORE FINALLY SHIFTING E
AS A STRONGER UPPER LEVEL SYSTEM SWINGS THROUGH THE SRN PLAINS.
CLOUDS/PRECIP WILL KEEP DAYTIME TEMPS WELL BELOW AVERAGE SUNDAY INTO
MONDAY...WITH TEMPS REBOUNDING BACK INTO THE 70S BY THE MIDDLE OF
NEXT WEEK. A FAST MOVING UPPER SYSTEM MAY RESULT IN A FEW
SHOWERS/THUNDERSTORMS BY LATE THURSDAYS...BUT CHANCES APPEAR LOW AT
BEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 73 46 56 40 / 10 20 70 20
FSM 72 55 60 45 / 30 50 90 60
MLC 72 52 56 45 / 20 60 80 30
BVO 72 43 54 37 / 10 20 50 20
FYV 67 47 55 42 / 20 40 90 50
BYV 69 48 55 41 / 30 30 80 60
MKO 73 49 56 41 / 20 30 80 40
MIO 72 45 55 38 / 20 20 60 40
F10 73 48 55 41 / 10 30 70 30
HHW 77 60 64 48 / 20 70 80 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 AM MONDAY FOR OKZ049-
OKZ053-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 AM MONDAY FOR ARZ020-
ARZ029.
&&
SHORT TERM...06
LONG TERM....18Hazardous weather outlook, Apr 29, 9:24 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 924 PM CDT FRI APR 29 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 924 PM CDT FRI APR 29 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. DISCUSSION... SOUTH WINDS HAVE DECREASED ACROSS NORTHEAST OKLAHOMA THIS EVENING. FIRE DANGER WILL ALSO CONTINUE TO BE ON THE DECLINE WITH THE LOWER WIND SPEEDS AND INCREASING RELATIVE HUMIDITY VALUES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SOUTHERLY WINDS WILL CONTINUE TO TRANSPORT MOISTURE INTO THE REGION WITH A COLD FRONT TO MOVE INTO THE AREA SATURDAY. THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP ALONG THE COLD FRONT LATE SATURDAY AND SATURDAY NIGHT...MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. AN UPPER LEVEL STORM SYSTEM MOVING OUT OF THE SOUTHWEST U.S. WILL CONTINUE TO RESULT IN RAIN AND THUNDERSTORMS SUNDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND POSSIBLY WEST CENTRAL ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:00 PM CDT | Areal Flood Warning | TSA | Benton | 24 hr |
Nearby
Flash Flood Watches in Oklahoma, 2011Flash Flood Watches in Arkansas, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.